- 12-02-2008, 07:22 PM
Is high norepinephrine a sign of low thyroid hormone? Before I had hormonal problems, this wasn't a problem at all. It appears that most of my problems come from this high norepinephrine. When it feels like my norephinephrine levels are elevating this appears to be causing the scrotum/penis shrinkage and other problems. It's also making me feel really uncomfortable in general.
It's causing me to sweat like crazy. My hands and feet are always soaking wet but with no actual odur or anything. Just wet all the time. This also occurs on scrotum/penis and body too.
Is it caused by low cortisol, low thyroid or low estridol (free)? What can be done to reduce it?
Similar Forum Threads
- By Estrogosky in forum Male Anti-Aging MedicineReplies: 9Last Post: 06-03-2010, 07:38 PM
- By redbishop123 in forum Male Anti-Aging MedicineReplies: 2Last Post: 12-23-2008, 10:02 PM
- By Sarahh in forum Nutrition / HealthReplies: 4Last Post: 07-01-2008, 08:00 AM
- By SigEpZeino in forum AnabolicsReplies: 13Last Post: 04-30-2008, 12:27 PM
- By TheTom in forum Weight LossReplies: 19Last Post: 05-19-2005, 01:01 PM